Alert archive / Indiana / Flood Watches in 2015

Flood Watch 2, NWS Northern Indiana

July 8, 201518 counties in Indiana; 8 counties in Ohio

NWS Northern Indiana issued this flood watch at Jul 8, 2015, 3:35 AM EDT for 18 counties in Indiana; 8 counties in Ohio. It took effect at Jul 8, 2015, 8:00 PM EDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jul 8, 2015, 3:35 AM EDT (07:35 UTC)
In effect from
Jul 8, 2015, 8:00 PM EDT
Expired
Jul 9, 2015, 6:25 AM EDT
In force
10 hr
Issued by
NWS Northern Indiana
Flood severity
None
All 26 counties

Adams County, IN, Allen County, IN, Blackford County, IN, Cass County, IN, DeKalb County, IN, Fulton County, IN, Grant County, IN, Huntington County, IN, Jay County, IN, Marshall County, IN, Miami County, IN, Noble County, IN, Pulaski County, IN, Starke County, IN, Wabash County, IN, Wells County, IN, White County, IN, Whitley County, IN, Allen County, OH, Defiance County, OH, Fulton County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH, Williams County, OH

The radar

The Northern Indiana radar (KIWX), 51 km from the middle of the area, began a volume at 07:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.6 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2015-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 119 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2015-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
119 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
853 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
-78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

675 
WGUS63 KIWX 080735
FFAIWX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE NORTHERN INDIANA
335 AM EDT WED JUL 8 2015

INZ008-009-012>018-020-022>027-032>034-OHZ001-002-004-005-015-016-
024-025-081600-
/O.NEW.KIWX.FA.A.0002.150709T0000Z-150709T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NOBLE-DE KALB-STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-
ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-
BLACKFORD-JAY-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-
VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...KENDALLVILLE...LIGONIER...ALBION...
AUBURN...GARRETT...KNOX...NORTH JUDSON...BASS LAKE...WINAMAC...
FRANCESVILLE...MEDARYVILLE...PLYMOUTH...BREMEN...CULVER...
ROCHESTER...AKRON...WARSAW...WINONA LAKE...SYRACUSE...MENTONE...
COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...FORT WAYNE...
NEW HAVEN...MONTICELLO...BROOKSTON...MONON...LOGANSPORT...
ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH...
NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY...
MONTPELIER...PORTLAND...DUNKIRK...BRYAN...WAUSEON...ARCHBOLD...
FAYETTE...SWANTON...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...
DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...MELROSE...
OTTAWA...PANDORA...KALIDA...FORT JENNINGS...VAN WERT...DELPHOS...
OHIO CITY...LIMA...SPENCERVILLE
335 AM EDT WED JUL 8 2015

...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH THURSDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* FLOOD WATCH FOR PORTIONS OF NORTHERN INDIANA AND NORTHWEST 
  OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTHERN INDIANA... 
  ADAMS...ALLEN IN...BLACKFORD...CASS IN...DE KALB...FULTON IN...
   GRANT...HUNTINGTON...JAY...KOSCIUSKO...MARSHALL...MIAMI... 
  NOBLE...PULASKI...STARKE...WABASH...WELLS...WHITE AND WHITLEY. 
  IN NORTHWEST OHIO...ALLEN OH...DEFIANCE...FULTON OH...HENRY... 
  PAULDING...PUTNAM...VAN WERT AND WILLIAMS. 

* FROM THIS EVENING THROUGH THURSDAY MORNING

* THERE IS THE POTENTIAL FOR WIDESPREAD RAINFALL OF 1 TO 2 INCHES
  THIS EVENING THROUGH THURSDAY MORNING ACROSS THE WATCH AREA.
  THIS AMOUNT OF RAINFALL...ONTO ALREADY VERY WET GROUND...WILL
  LIKELY CREATE SUFFICIENT RUNOFF FOR FLOODING OF ROADWAYS...SMALL
  STREAMS AND CREEKS...BASEMENTS AND OTHER LOW LYING AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
4 follow-up statements
114 
WGUS63 KIWX 081535
FFAIWX

FLOOD WATCH
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1135 AM EDT WED JUL 8 2015

INZ008-009-012>018-020-022>027-032>034-OHZ001-002-004-005-015-016-
024-025-090000-
/O.CON.KIWX.FA.A.0002.150709T0000Z-150709T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NOBLE-DE KALB-STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-
ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-
BLACKFORD-JAY-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-
VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...KENDALLVILLE...LIGONIER...ALBION...
AUBURN...GARRETT...KNOX...NORTH JUDSON...BASS LAKE...WINAMAC...
FRANCESVILLE...MEDARYVILLE...PLYMOUTH...BREMEN...CULVER...
ROCHESTER...AKRON...WARSAW...WINONA LAKE...SYRACUSE...MENTONE...
COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...FORT WAYNE...
NEW HAVEN...MONTICELLO...BROOKSTON...MONON...LOGANSPORT...
ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH...
NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY...
MONTPELIER...PORTLAND...DUNKIRK...BRYAN...WAUSEON...ARCHBOLD...
FAYETTE...SWANTON...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...
DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...MELROSE...
OTTAWA...PANDORA...KALIDA...FORT JENNINGS...VAN WERT...DELPHOS...
OHIO CITY...LIMA...SPENCERVILLE
1135 AM EDT WED JUL 8 2015

...FLOOD WATCH REMAINS IN EFFECT FROM 8 PM EDT /7 PM CDT/ THIS
EVENING THROUGH THURSDAY MORNING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHERN INDIANA AND NORTHWEST OHIO...INCLUDING 
  THE FOLLOWING AREAS...IN NORTHERN INDIANA...ADAMS...ALLEN IN...
   BLACKFORD...CASS IN...DE KALB...FULTON IN...GRANT... 
  HUNTINGTON...JAY...KOSCIUSKO...MARSHALL...MIAMI...NOBLE... 
  PULASKI...STARKE...WABASH...WELLS...WHITE AND WHITLEY. IN 
  NORTHWEST OHIO...ALLEN OH...DEFIANCE...FULTON OH...HENRY... 
  PAULDING...PUTNAM...VAN WERT AND WILLIAMS. 

* FROM 8 PM EDT /7 PM CDT/ THIS EVENING THROUGH THURSDAY MORNING

* THERE IS THE POTENTIAL FOR WIDESPREAD RAINFALL OF 1 TO 2 INCHES
  TONIGHT INTO THURSDAY MORNING ACROSS THE WATCH AREA. THIS
  AMOUNT OF RAINFALL...ONTO ALREADY VERY WET GROUND... WILL LIKELY
  CREATE SUFFICIENT RUNOFF FOR FLOODING OF ROADWAYS...SMALL
  STREAMS AND CREEKS...BASEMENTS AND OTHER LOW LYING AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
825 
WGUS63 KIWX 082346
FFAIWX

FLOOD WATCH
NATIONAL WEATHER SERVICE NORTHERN INDIANA
746 PM EDT WED JUL 8 2015

INZ008-009-012>018-020-022>027-032>034-OHZ001-002-004-005-015-016-
024-025-090815-
/O.CON.KIWX.FA.A.0002.150709T0000Z-150709T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NOBLE-DE KALB-STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-
ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-
BLACKFORD-JAY-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-
VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...KENDALLVILLE...LIGONIER...ALBION...
AUBURN...GARRETT...KNOX...NORTH JUDSON...BASS LAKE...WINAMAC...
FRANCESVILLE...MEDARYVILLE...PLYMOUTH...BREMEN...CULVER...
ROCHESTER...AKRON...WARSAW...WINONA LAKE...SYRACUSE...MENTONE...
COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...FORT WAYNE...
NEW HAVEN...MONTICELLO...BROOKSTON...MONON...LOGANSPORT...
ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH...
NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY...
MONTPELIER...PORTLAND...DUNKIRK...BRYAN...WAUSEON...ARCHBOLD...
FAYETTE...SWANTON...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...
DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...MELROSE...
OTTAWA...PANDORA...KALIDA...FORT JENNINGS...VAN WERT...DELPHOS...
OHIO CITY...LIMA...SPENCERVILLE
746 PM EDT WED JUL 8 2015

...FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHERN INDIANA AND NORTHWEST OHIO...INCLUDING 
  THE FOLLOWING AREAS...IN NORTHERN INDIANA...ADAMS...ALLEN IN...
   BLACKFORD...CASS IN...DE KALB...FULTON IN...GRANT... 
  HUNTINGTON...JAY...KOSCIUSKO...MARSHALL...MIAMI...NOBLE... 
  PULASKI...STARKE...WABASH...WELLS...WHITE AND WHITLEY. IN 
  NORTHWEST OHIO...ALLEN OH...DEFIANCE...FULTON OH...HENRY... 
  PAULDING...PUTNAM...VAN WERT AND WILLIAMS. 

* THROUGH THURSDAY MORNING

* THERE IS THE POTENTIAL FOR WIDESPREAD RAINFALL OF 1 TO 2 INCHES
  LATE TONIGHT INTO THURSDAY MORNING ACROSS THE WATCH AREA...WITH
  LOCALIZED AMOUNTS IN EXCESS OF 3 INCHES POSSIBLE. THE HEAVIEST
  RAINFALL IS EXPECTED TO OCCUR BETWEEN MIDNIGHT AND 9 AM EDT
  THURSDAY MORNING. THIS AMOUNT OF RAINFALL...ONTO ALREADY VERY
  WET GROUND...WILL LIKELY CREATE SUFFICIENT RUNOFF FOR FLOODING
  OF ROADWAYS...SMALL STREAMS AND CREEKS...BASEMENTS AND OTHER
  LOW LYING AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
853 
WGUS63 KIWX 090728
FFAIWX

FLOOD WATCH
NATIONAL WEATHER SERVICE NORTHERN INDIANA
328 AM EDT THU JUL 9 2015

INZ008-009-012>018-020-022>027-032>034-OHZ001-002-004-005-015-016-
024-025-091500-
/O.CON.KIWX.FA.A.0002.000000T0000Z-150709T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NOBLE-DE KALB-STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-
ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-
BLACKFORD-JAY-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-
VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...KENDALLVILLE...LIGONIER...ALBION...
AUBURN...GARRETT...KNOX...NORTH JUDSON...BASS LAKE...WINAMAC...
FRANCESVILLE...MEDARYVILLE...PLYMOUTH...BREMEN...CULVER...
ROCHESTER...AKRON...WARSAW...WINONA LAKE...SYRACUSE...MENTONE...
COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...FORT WAYNE...
NEW HAVEN...MONTICELLO...BROOKSTON...MONON...LOGANSPORT...
ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH...
NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY...
MONTPELIER...PORTLAND...DUNKIRK...BRYAN...WAUSEON...ARCHBOLD...
FAYETTE...SWANTON...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...
DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...MELROSE...
OTTAWA...PANDORA...KALIDA...FORT JENNINGS...VAN WERT...DELPHOS...
OHIO CITY...LIMA...SPENCERVILLE
328 AM EDT THU JUL 9 2015

...FLOOD WATCH REMAINS IN EFFECT UNTIL 11 AM EDT /10 AM CDT/ THIS
MORNING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHERN INDIANA AND NORTHWEST OHIO...INCLUDING THE
  FOLLOWING AREAS...IN NORTHERN INDIANA...ADAMS...ALLEN IN...
  BLACKFORD...CASS IN...DE KALB...FULTON IN...GRANT...
  HUNTINGTON...JAY...KOSCIUSKO...MARSHALL...MIAMI...NOBLE...
  PULASKI...STARKE...WABASH...WELLS...WHITE AND WHITLEY. IN
  NORTHWEST OHIO...ALLEN OH...DEFIANCE...FULTON OH...HENRY...
  PAULDING...PUTNAM...VAN WERT AND WILLIAMS.

* UNTIL 11 AM EDT /10 AM CDT/ THIS MORNING

* WIDESPREAD RAINFALL TOTALS OF 1 TO 2 INCHES WITH ISOLATED SPOTS
  OF UP TO 3 INCHES ARE EXPECTED BY LATE THIS MORNING ACROSS THE
  WATCH AREA. THIS AMOUNT OF RAINFALL...ONTO ALREADY VERY WET
  GROUND...WILL LIKELY CREATE SUFFICIENT RUNOFF FOR FLOODING OF
  ROADWAYS...SMALL STREAMS AND CREEKS...BASEMENTS AND OTHER LOW
  LYING AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
775 
WGUS63 KIWX 091025
FFAIWX

FLOOD WATCH
NATIONAL WEATHER SERVICE NORTHERN INDIANA
625 AM EDT THU JUL 9 2015

INZ008-009-012>018-020-022>027-032>034-OHZ001-002-004-005-015-016-
024-025-091130-
/O.CAN.KIWX.FA.A.0002.000000T0000Z-150709T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NOBLE-DE KALB-STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-
ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-
BLACKFORD-JAY-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-
VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...KENDALLVILLE...LIGONIER...ALBION...
AUBURN...GARRETT...KNOX...NORTH JUDSON...BASS LAKE...WINAMAC...
FRANCESVILLE...MEDARYVILLE...PLYMOUTH...BREMEN...CULVER...
ROCHESTER...AKRON...WARSAW...WINONA LAKE...SYRACUSE...MENTONE...
COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...FORT WAYNE...
NEW HAVEN...MONTICELLO...BROOKSTON...MONON...LOGANSPORT...
ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH...
NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY...
MONTPELIER...PORTLAND...DUNKIRK...BRYAN...WAUSEON...ARCHBOLD...
FAYETTE...SWANTON...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...
DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...MELROSE...
OTTAWA...PANDORA...KALIDA...FORT JENNINGS...VAN WERT...DELPHOS...
OHIO CITY...LIMA...SPENCERVILLE
625 AM EDT THU JUL 9 2015

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR PORTIONS OF NORTHERN INDIANA AND NORTHWEST
OHIO HAS BEEN CANCELLED. THE HEAVIEST RAINFALL HAS MOVED QUICKLY
NORTHEAST OUT OF THE AREA.

$$

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this flood watch went out at Jul 8, 1:55 AM EDT, 1 hour 40 minutes earlier.

Area forecast discussion, Jul 8, 1:55 AM EDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
155 AM EDT WED JUL 8 2015

.SYNOPSIS...
ISSUED AT 740 PM EDT TUE JUL 7 2015

A COOLER AND LESS HUMID NIGHT IS EXPECTED WITH VARIABLY CLOUDY
SKIES. LOWS WILL BE IN THE MID 50S TO LOWER 60S. WEDNESDAY WILL
START OUT DRY ACROSS THE AREA...WITH PRECIPITATION CHANCES
RETURNING IN THE AFTERNOON AND ESPECIALLY WEDNESDAY NIGHT. HIGHS
ON WEDNESDAY WILL ONLY BE IN THE LOWER TO MIDDLE 70S.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 409 PM EDT TUE JUL 7 2015

COLD FRONT CONTINUING TO PUSH THROUGH THE AREA THIS AFTERNOON.
WITH LITTLE REMAINING INSTABILITY ALONG/AHEAD OF THIS
BOUNDARY...WENT WITH AN ISO T MENTION THROUGH 00Z ACROSS THE FAR
SE FORECAST AREA.

FRONT WILL MOVE OUT OF THE AREA THIS EVENING...WITH PRECIP GRADUALLY
ENDING THROUGH MIDNIGHT. HIGH PRESSURE AND DRIER AIR WILL PUSH INTO
THE AREA OVERNIGHT. SKY COVER WILL VARY FROM MOSTLY CLEAR ACROSS THE
NORTHERN PART OF THE FORECAST AREA TO MOSTLY CLOUDY ACROSS THE
SOUTHERN PART OVERNIGHT. NO MAJOR CHANGES TO PREVIOUS MIN T FORECAST
FOR TONIGHT...STILL EXPECTING LOWS IN THE MID 50S TO LOW 60S.

THE AFOREMENTIONED FRONT WILL BEGIN TO MIGRATE BACK NORTH INTO THE
AREA ON WEDNESDAY...IN RESPONSE TO DEEPENING LOW PRESSURE EJECTING
NE FROM THE SOUTHERN PLAINS. FORECAST REFLECTS A GRADUAL INCREASE IN
POPS FROM SOUTH TO NORTH THROUGH THE DAY ON WEDNESDAY. DECENT
MOISTURE RETURN IS NOTED INTO THE SOUTHERN PART OF THE AREA THROUGH
THE AFTERNOON...HOWEVER THE BEST FORCING WILL REMAIN SOUTHWEST OF
THE AREA UNTIL AFTER 00Z. THEREFORE...WENT WITH POPS IN THE CHANCE
RANGE THROUGH 00Z.

&&

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 409 PM EDT TUE JUL 7 2015

POTENT SRN STREAM DISTURBANCE OVR W TX THIS AFTN WILL
LIFT OUT INTO THE SRN GREAT LAKES WED NIGHT. AGGRESSIVE THETA-E
ADVTN NWD OF POLEWARD OF 50KT LLJ SHLD PROMOTE VIGOROUS ASCENT
OVERTOP NWD RTNG FNTL BNDRY AND XPC WIDESPREAD RAIN/EMBEDDED
THUNDER AS A RESULT. THUS BRIDGED POPS HIGHER ALL AREAS
W/POTENTIAL FOR ANOTHER ROUND OF HEAVY RAIN ESP SHLD CLOSED LOW
LVL CYCLONIC CIRC INDEED DVLP AS MANY MODEL SOLUTIONS SHOW.

OTRWS THIS SYS QUICKLY EXISTS NEWD ON THU AND MINORS OUT IN
PREVAILING DOWNSTREAM ZONAL FLW. DIFFICULT TEMP FCST W/LINGERING BUT
DECAYING CLD CVR IN THE AFTN AND POST FNTL CAA WEDGE YET KEPT
W/PRIOR NOTION OF GENERALLY MID 70S.

BRIEF LOW AMPLITUDE RIDGING FOLLOWS THROUGH FRI BFR GIVING WAY TO
ANOTHER SW DISTURBANCE EJECTING NEWD OUT OF WRN US TROUGH. POP
DETAILS REMAIN QUITE MURKY FM MID-LT PD W/SIG DETAIL DIFFS NOTED AMG
MED RANGE GUIDANCE SUITE. AS SUCH ESSENTIALLY SMOOTHED BLENDED
SOLUTION TO ELIMINATE NOISE BUT RETAIN OTRWS IMPLIED UNSETTLED TONE
ESP IN LIGHT OF PENCHANT FOR A RING OF FIRE PATTN TO DVLP ALG NE
PERIPHERY OF RETROGRADING UPR RIDGE. WITHIN THIS
TRANSITION...SEASONABLE WARM TEMPS XPCD TO RTN THIS WEEKEND AND
BEYOND.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT)
ISSUED AT 146 AM EDT WED JUL 8 2015

PATCHES OF MVFR CIGS AROUND 020-025 ACRS NERN IN OTHERWISE DO NOT
ANTICIPATE FURTHER DETERIORATION UNTIL MUCH LATER IN FORECAST PD.
FOCUS ON SHARP FRONTAL WAVE TO PUSH ENEWD THROUGH CENTRAL IL IN
LATE 6 HRS OF TAF PD. HIGH LOW LEVEL MOISTURE CONTENT AND STRONGLY
FORCED PARCEL ASCENT ABOVE COOL SHALLOW/STABLE BOUNDARY LAYER TO
FOSTER RAPID TOP/DOWN SATURATION...WITH CIGS LIKELY FURTHER
DETERIORATING INTO IFR RANGE NEAR/JUST BEYOND END OF CRNT FORECAST
VALID END TIME AT KFWA/KSBN RESPECTIVELY.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...NG
SHORT TERM...NG
LONG TERM...T
AVIATION...MURPHY

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jul 7, 4:28 PM EDT, 11 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
428 PM EDT TUE JUL 7 2015

INZ033-034-082030-
BLACKFORD-JAY-
INCLUDING THE CITIES OF...HARTFORD CITY...MONTPELIER...PORTLAND
428 PM EDT TUE JUL 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA.

.DAY ONE...TONIGHT

AREAL FLOODING CONTINUES THIS AFTERNOON DUE TO EXCESSIVE RAINFALL
OVER THE PAST 6 HOURS. PLEASE SEE THE LATEST FLOOD WARNING FOR
MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WEDNESDAY NIGHT. LATER
FRIDAY THROUGH MONDAY WILL FEATURE PERIODIC CHANCES FOR
THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ004>009-012>018-020-022>027-032-MIZ078>081-OHZ001-002-004-005-015-
016-024-025-082030-
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-
MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-
WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-CASS MI-ST. JOSEPH MI-BRANCH-
HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-
ALLEN OH-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART...
GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER...
AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...
PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE...
COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO...
BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...
HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...
DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS...COLDWATER...
HILLSDALE...BRYAN...MONTPELIER...WAUSEON...ARCHBOLD...DEFIANCE...
NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT...
DELPHOS...LIMA
428 PM EDT TUE JUL 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WEDNESDAY NIGHT. LATER
FRIDAY THROUGH MONDAY WILL FEATURE PERIODIC CHANCES FOR
THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003-MIZ077-082030-
LA PORTE-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
428 PM EDT TUE JUL 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TONIGHT

HIGH WAVES AND STRONG CURRENTS WILL LEAD TO DANGEROUS SWIMMING
CONDITIONS ON LAKE MICHIGAN THIS AFTERNOON INTO THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WEDNESDAY NIGHT. LATER
FRIDAY THROUGH MONDAY WILL FEATURE PERIODIC CHANCES FOR
THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-082030-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
428 PM EDT TUE JUL 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TONIGHT

HIGH WINDS AND WAVES WILL CREATE DANGEROUS CONDITIONS FOR SMALL
CRAFT THIS AFTERNOON INTO THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE WILL BE PERIODIC CHANCES FOR THUNDERSTORMS LATE FRIDAY
THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

Nearby

Flood Watches in Indiana, 2015Flood Watches in Ohio, 2015Every flood watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.